# SDR CALA2025101410067

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313A2750
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFTER FAIRING WITH CRACK IN AFT AREA.  REMOVED AND REPLACED NO. 2 PYLON AFTER FAIRING ASSY END, LOCATED DRILLED AND COUTERSUNK, APPLIED ALODINE, PRIMER, TOPCOAT PAINT IAW B737-900ER SRM 51-40-05-0G-0, SRM 51-40-02-0G-0,SRM51-40-08- 0G-0 SRM 51-21-72-370-804, DWG PAINT:1110DD0990, AMM 51-21-99-30 0-801, IPC 51-25-04-02 AND DWG 313A2750 REV E.
